# SDR DL76P011245

- Difficulty date: July 26, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 25,791 hours, 12,471 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35311
- Condition: Dented
- Location: Sta 1373, 1395
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED 4" FWD OF STA 1395, AT S-34R AND STA 1373 BETWEEN S-34R AND S-35R.  BOTH DAMAGE LOCATIONS ARE TRIMMED OUT AND DOUBLER/TRIPLER INSTALLED.                       CORRECTIVE ACTION: ER/A 397815-14
